# SDR SWAA2025021088212

- Difficulty date: January 21, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 73,071 hours, 38,443 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK LBL 45.5 BS480+16.5; BS500A+5; BS500A+8; BS500B+16; BS500B+18.5; BS00D+9.5 WL 208 (MARKED)<[01] SEAT TRACK WILL REPLACE DUE TO MECHANICAL DAMAGE ACCORDING TO CUSTOMER # TTG8Q00Y9C43.;[02] VERIFIED ITEM 1
